# SDR ERAA062382

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127EH
- Make and model: Bolkms BO105S
- Aircraft serial: S571
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Adapter
- Part number: E23031922
- Condition: Damaged
- Location: Spur Gear
- Part time: 119 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT IS MAGNETIC, SCRATCHES ON BEARING RACE.
